Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 30, 2014, 01:51:25 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632392
  • Total Topics: 47892
  • Online Today: 294
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Crinkly or wrinkly looking skin  (Read 1404 times)

0 Members and 1 Guest are viewing this topic.

Offline Rusty

  • Member
  • Posts: 28
Crinkly or wrinkly looking skin
« on: September 29, 2006, 11:31:01 AM »
Not sure if this is a meds side effect, but I have crinklly looking skin on one of my hands and my arms in places, my forehead is always really dry flaky and itchy especially around my eyes and eyelids. I am on tb anti bios as well as normal meds. Can anyone comment?

Offline ARMANDO

  • Member
  • Posts: 249
Re: Crinkly or wrinkly looking skin
« Reply #1 on: September 29, 2006, 12:34:24 PM »
I HAVE HAD THE SAME SIDE EFFECT AROUND MY EYES(ITCHING AND FLAKINESS)THE ONLY THINK I CAN RECOMMEND IS BENEDRYL CREAM FOR IMMEDIATE RELIEF.IF I HAVE ITCHING OVER MY BODY ,I TAKE THE TABLETS.IT SEEMS TO WORK.

Offline Rusty

  • Member
  • Posts: 28
Re: Crinkly or wrinkly looking skin
« Reply #2 on: September 29, 2006, 12:39:49 PM »
What meds are you on Armando?
I take Ritonavir, Tipranavir, Combivir, Tenofovir, T20.
Is benedryl prescribed by a doctor?

Offline ARMANDO

  • Member
  • Posts: 249
Re: Crinkly or wrinkly looking skin
« Reply #3 on: September 29, 2006, 10:10:37 PM »
i am taking norvir,truvada,and lexiva.BENEDRYL IS BOUGHT AT ANY GROCERY STORE!!

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: Crinkly or wrinkly looking skin
« Reply #4 on: September 30, 2006, 08:12:28 PM »
Rusty: What did your doctor say? How long has this been going on? it could be endocrine related. if you feel you're not getting straight answers from your doc (some docs throw their hands up when it comes to side effects or anything outside the line of focus), you might want to consider acupuncture specifically to address these crinkle skin issues ... if you're wary of a someone who only does acupuncture, there are dual-trained doctors who know modern medicine as well as acupuncture. holistic-allopathic associations can help you search for them. the American Academy of Medical Acupuncture is an example. of course if you hate needles, then chuck my advice out the window   ;D

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.